Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    What causes gastric problem?

Hi , my I answer your health queries? Please type your query here...i am 28 married and taking lot of medicines for my fractured foot and to concieve i have passed my ovulation date but now from past 2 days i am having pukish feeling when i eat something palpating and also have gas issued. Is it because of pregnancy or too many medicines
Tue, 4 Jul 2017
Report Abuse
General Surgeon 's  Response
Respected user , hi
Thanks for using Healthcaremagic.com
I have evaluated your query thoroughly .

* This is due to drug induced gastritis and agony of symptoms , which
usually are in form of antibiotics , pain killers , certain calcium
preparations
* Suggest to add proton pump inhibitor as Prilosec and antacid syrup in
your drug basket for better recovery
along with dietary modifications .

hope this clears your query .
Welcome for any further doubts .
Regards dear .

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My dad had severe back pain and consulted a doctor. Doctor told that the cause was gastric problem and suggested medicines. It relieves for a...